# SDR NACA20020017

- Difficulty date: May 2, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 27,674 hours
- Engine: Pwa R2800*
- Engine time: 393 hours
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Connector
- Condition: Defective
- Location: Prop Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 PROPELLER UNCONTROLLABLE, WILL NOT TOGGLE.  REPLACED CANNON PLUG AND BREEZE FROM THE NR 2 PROP GOV STEP HEAD MOTOR TO NOSE CASE J-BOX.
